# SDR 96UAL900907

- Difficulty date: November 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1825U
- Make and model: Doug DC-10-10
- Aircraft serial: 46624
- Engine: Ge CF66D
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Failed
- Location: 3 L Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

DOOR 3L NO TEST LIGHT, INOPERATIVE.  REPAIRED BROKEN WIRE, CHECKS OK.
